# SDR A6WA202205168180

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,231 hours, 37,939 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Strut
- Condition: Inoperative
- Component: Nlg Shock Strut, 16050
- Component part number: 16050115
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TO LDG SELECTED UP AFTER 6 SEC RCVD GEAR DISAGREE WARN MSG.NLG DID NOT RETRACT. ALSO RCVD WOW INPUT CAU, WOW OUTPUT FAIL STATUS, NOSE DOOR OPEN WARNING, NWS CAU , ASKID CAU. C/W QRH AND PULLED MANUAL RELEASE. NO ICING NO TURB.NO EMER DECLEARED. ****AIRCRAFT REMOVED FROM SERVICE***** NLG SHOCK STRUT SERVICED IAW AMM 12-12-32. GEAR SWUNG THREE TIMES OPS CHECK GOOD.
